# SDR SFOA20160308002

- Difficulty date: March 4, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N77SF
- Make and model: Cessna 650
- Aircraft serial: 6507072
- Aircraft time: 5,624 hours, 4,488 cycles
- Engine: Garrtt TFE7314R
- Engine time: 102,256 hours, 4,295 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Fastener
- Condition: Missing
- Location: Accessry Gearbox
- Component: Accessry Gearbo, Honeywell
- Component part number: 307000311
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

UPON DECENT FROM CRUISE A SHUDDER WAS DETECTED WHEN THE POWER LEVERS WERE RETARDED.  FLIGHT CREW WAS ABLE TO DETERMINE IT WAS THE RT ENG CAUSING THE SHUDDER.  ALL ENG PARAMETERS WERE NORMAL, AS SAFE LANDING WAS MADE.  INVESTIGATION RESULTED IN THE DISCOVERY OF THE AFT ACCESSORY GEAR BOX BOLTS MISSING NUTS & WASHERS & THE INBD BOLT HAD SLID ALMOST ALL THE WAY OUT.  NEW NUTS & WASHERS WERE INSTALLED & PROPERLY TORQUED.  A SATISFACTORY FLIGHT TEST WAS THEN COMPLETED.  THE ENG HAD RECENTLY BEEN DISASSEMBLED FOR A LIGHTNING INSPECTION BY THE MFG, IT IS BELIEVED THAT THE INSTALLATION OF THESE TWO NUTS WERE NEGLECTED AT THAT TIME.
